Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Unknown
Life Threatening? No
Write-up: Initial report was received by on 07-DEC-2016 from member of the public (MOP) which concerns her daughter a 13 year old female patient who experienced Headache, Muscular weakness, Arthralgia, Dizziness, Disturbance in attention, Pruritus, Sleep disorder & Fatigue following vaccination with Gardasil for prophylaxis. Concomitant medications: MENINGITIS & TDAP vaccines administered at the same time. Medical history/concurrent conditions: The patient had all her other injections without any adverse reactions. The patient was a healthy child who rarely had to attend a GP. The patient was vaccinated with GARDASIL on an unspecified date (no other information provided). On 10-MAY-2016 (reported as 13 days post injection) the patient started experiencing severe headaches, arm and leg weakness and joint pain, severe dizziness, cannot concentrate, itchy arms particularly worse at site of vaccination. The reporter indicated that the patient feels someone is constantly banging the side of her head and when her symptoms are severe she is unable to walk around and has to constantly sleep with the exhaustion of dealing withy constant pain. The patient symptoms were ongoing at the time of reporting and were reported to come in bouts for 4-6 weeks at a time. Corrective treatment: SUMATRIPTAN 200mg daily for a period of time - no relief, Nurofen, PARACETAMOL, Migralief, Sudafed and nasal spray. The patient has also undergone an MRI & blood tests - results not provided at time of reporting.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166